# SDR SWAA2018020719521

- Difficulty date: January 31, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 47,546 hours, 31,821 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VERTICAL WEB CRACKED AT BS 663, RBL 43.  REPAIRED WEB PER EA.
